# SDR ASAA2016020315280

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,263 hours, 10,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200033710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER DETACHED FROM MID-CABIN OVERHEAD POSITION.  ACFT GROUNDED. INSPECTED LIGHT ASSY NO DEFECTS FOUND, REINSTALLED & SECURED FWD FACING MID CABIN LIGHT COVER, OPS CKS GOOD.
